Minocycline-induced central nervous system-pulmonary hypersensitvity syndrome

Ann M. Settgast, Travis Groth, Elie Gertner

Research output: Contribution to journalArticlepeer-review

9 Scopus citations

Abstract

Minocycline is widely used in the treatment of acne vulgaris. Reported side-effects include hypersensitivity pneumonitis, drug-induced lupus, Antineutrophil Cytoplasmic Antibody (ANCA) ANCA-positive vasculitis, and other autoimmune syndromes. We report the second case of severe central nervous system-pulmonary syndrome in a patient taking minocycline, which required high-dose corticosteroid therapy. Clinicians should be aware of this potentially serious complication when prescribing minocycline, or when presented with a systemically ill patient taking this drug.

Original languageEnglish (US)
Pages (from-to)316-317
Number of pages2
JournalInternational Journal of Dermatology
Volume42
Issue number4
DOIs
StatePublished - Apr 1 2003

Fingerprint Dive into the research topics of 'Minocycline-induced central nervous system-pulmonary hypersensitvity syndrome'. Together they form a unique fingerprint.

Cite this